# SDR DXTA2025031102621

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 5,647 hours, 3,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0CBS281
- Part serial: 005810
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHT ON FLOOR, UNDERNEATH SEAT 3, DOES NOT ILLUMINATE DURING TEST. COMPLETED CHARGING PROCEDURE. AFTER 2, 30 MINUTE CHARGES, THE LIGHT WOULD ONLY ILLUMINATE FOR APPROX. 10 SECONDS DURING THE TEST. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY. OPS CHECK GOOD. IAW CESSNA 680A AMM CH 33-50-06.
